# SDR SWAA2022020413132

- Difficulty date: December 6, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 33,286 hours, 22,095 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER AFT T/E PANEL AFT OF #1 PYLON UPPER SEAL RETAINER IS CRACKED. / REMOVED AND REPLACED L/H WING UPPER AFT T/E PANEL AFT OF #1 PYLON CRACKED UPPER SEAL RETAINER IAW SOPM 20-50-01; HARDWARE REFERENCE IAW AIPC 57-50-00-25; 57048U 06DEC17
